# SDR CALA2024110501014

- Difficulty date: October 26, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N18220
- Make and model: Boeing 737824
- Aircraft serial: 28929
- Aircraft time: 78,997 hours, 29,166 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Condition: Faulty
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS BATTERY PACK M1671 FAILS CAPACITY CHECK. (REF: AAR NR 1000016227) REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1671 IAW B737 AMM 33-51-06-960-805. OPS CHECK GOOD.  REMOVED AND REPLACED EMERGENCY LIGHTS BATTERY PACK M1671 IAW B73 7 AMM 33-51-06-960-805, OPS CHECK GOOD.
